Cefalgin Migraplus x 10 tablets

Polfa Pabianice


£12.99 £20.00




The composition of Cefalgin Migraplus contains three active substances - paracetamol, propyphenazone and caffeine. It is an analgesic and antipyretic drug. For use e.g. in the treatment of menstrual cramps.

Composition of Cefalgin Migraplus:

Active substances: paracetamol, propyphenazone, caffeine. One tablet contains 250 mg of paracetamol, 150 mg of propyphenazone, 50 mg of caffeine and excipients: potato starch, sodium lauryl sulfate, polyvinyl alcohol, gelatin, colloidal anhydrous silica, magnesium stearate.

Operation of Cefalgin Migraplus:

The indication for the use of Cefalgin Migraplus are pain of mild and moderate intensity, as well as fever. The drug has an analgesic and antipyretic effect - this effect is provided by paracetamol and propyphenazone. Additionally, the caffeine contained in the drug enhances the analgesic properties of paracetamol.

Application:
Cefalgin Migraplus is indicated for the treatment of mild and moderate pain, e.g. migraine headache, toothache, menstrual pain, neuralgia, and for the treatment of fever.

Additional information:
Store the product out of reach of children at room temperature. It is recommended to protect against moisture and light. Do not drink alcohol during treatment, it increases the toxic effect of paracetamol on the liver. Do not use simultaneously with other preparations containing paracetamol. Caution should be exercised in the elderly, people with asthma, chronic rhinitis or chronic urticaria. Do not use in doses higher than recommended, and for a longer period (the risk of liver and kidney disorders increases).

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of hypersensitivity to pyrazolones or derivatives of these compounds (phenazone, propyphenazone, aminophenazone, phenylbutazone, metamizole). Do not use in case of severe liver and / or kidney failure, hypertension, gastric ulcer and / or duodenal ulcer, alcoholism, acute hepatic porphyria. Do not use in the case of congenital deficiency of glucose-6-phosphate dehydrogenase, changes in the peripheral blood picture (anemia, agranulocytosis, leukopenia). Do not use in children, as well as in pregnant and lactating women.

Side effects:
Some people may experience side effects when used. Hepato-biliary disorders: liver damage may occur in case of prolonged use. Renal and urinary disorders: Renal impairment may occur with prolonged use. Skin and subcutaneous tissue disorders: hypersensitivity reactions - erythema, rash, pruritus, urticaria; rarely - severe skin reactions. Gastrointestinal disorders: nausea, abdominal pain, vomiting, burning sensation. Blood and lymphatic system disorders: rare - changes in the blood picture (thrombocytopenia, leukopenia, agranulocytosis, pancytopenia, methaemoglobinaemia). Immune system disorders: angioedema, dyspnoea, asthma attacks - symptoms of hypersensitivity, anaphylactic shock. Nervous system disorders: headache, sleep disturbances, tremors.

Dosage of Cefalgin Migraplus tablets:

Use as directed by your doctor or as indicated on the leaflet. Use orally after eating. Adults - single dose: 1-2 tablets. The dose can be repeated up to 3 times a day as needed. The tablets should be washed down with plenty of water. Do not use for more than 7 days without consulting a doctor. If you feel too weak or too strong, consult your doctor.